# SDR 2009FA0000882

- Difficulty date: March 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N400M
- Make and model: Gulstm G1159
- Aircraft serial: 132
- Engine: Rroyce SPEY*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20392541
- Part serial: 19190
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

UNIT WAS INSTALLED WITH 8.6.1 HOURS.  THE TURBINE WAS BINDING AND CAUSING OVERHEAT AND SMOKE IN THE CABIN.  UNIT WAS REPLACED WITH AN AS REMOVED UNIT AND AN OPS CHECK WAS COMPLIED WITH.  OIL LEVEL CHECK NO DEFECTS NOTED.  THIS UNIT HAS LASTED OVER 150 HOURS AND IS STILL WORKING FINE.  THIS WAS THE THIRD UNIT FROM THE SAME O/H SITE TO FAIL WITH UNDER 50 HOURS.
